Authors: | Stanojević, Milan Vujošević, Mirko Stanojević, Bogdana |
Affiliations: | Mathematical Institute of the Serbian Academy of Sciences and Arts |
Title: | On the cardinality of the nondominated set of multi-objective combinatorial optimization problems |
Journal: | Operations Research Letters |
Volume: | 41 |
Issue: | 2 |
First page: | 197 |
Last page: | 200 |
Issue Date: | 1-Mar-2013 |
Rank: | M23 |
ISSN: | 0167-6377 |
DOI: | 10.1016/j.orl.2013.01.006 |
Abstract: | In this paper we formulate and prove two upper bounds for the nondominated set of multi-objective combinatorial optimization problems with integer coefficients. We also show that under certain assumptions, reasonable and applicable in the majority of practical problems, the number of nondominated points grows following a polynomial function. |
Keywords: | Combinatorial optimization | Multi-objective optimization | Nondominated points set |
Publisher: | Elsevier |
Project: | Multimodal Biometry in Identity Management Optimization of Distributive and Reverse Flows in Logistic Systems |
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.